MathSciNet Relay Station
MathSciNet bibliographic data
MR2214872 (2007c:34046) 34C05 (34C25 37C27 37G15)
Yirong, Liu; Wentao, Huang Seven large-amplitude limit cycles in a cubic polynomial system. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 16 (2006), no. 2, 473–485.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement